# SDR RRXA000204

- Difficulty date: November 19, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND CORROSION DAMAGE ON NR 3 RIGHT HAND STUB-WING TRAILING EDGE UPPER SCREWS HOLES XFS 233 TO XFS 245.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REAMED HOLES AND FABRICATED PLUGS AND INSTALLED IAW FAA APPROVED DER ENGINEERING SKETCH EO NR 99-186 WITH APPROVED 8110-3 DATED 11/15/99.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
